Access count of this item: 31

Files in This Item:
File Description SizeFormat 
1821-15.pdf362.47 kBAdobe PDFView/Open
Title: ISHIKAWAによる有限個の非拡大写像族に関する収束定理 (非線形解析学と凸解析学の研究)
Authors: 鈴木, 智成  KAKEN_name
Author's alias: SUZUKI, Tomonari
Keywords: 非拡大写像
不動点
収束定理
MSC: 47H09
47H10
47J25
Issue Date: Jan-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1821
Start page: 123
End page: 126
URI: http://hdl.handle.net/2433/194677
Appears in Collections:Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.